# SDR SWAA2012041103000

- Difficulty date: March 26, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 44,020 hours, 25,525 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT REAR SPAR BETWEEN STA 134 TO STA 136.  REPAIRED SKIN IAW SRM.
